# SDR NSVA201006

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 39,726 hours, 44,967 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM LAVATORY.  INSPECTED LAV AND FOUND DEFECTIVE LIGHT BULB SOCKET.  DEFERRED LAVATORY IAW MEL 38-10-2.
